MathSciNet Relay Station
MathSciNet bibliographic data
MR684122 58F06 (58H99 82A05)
Gelʹfand, I. M.; Dorfman, I. Ya. Hamiltonian operators and the classical Yang-Baxter equation. (Russian) Funktsional. Anal. i Prilozhen. 16 (1982), no. 4, 1–9, 96.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement